# SDR DALA14019143360

- Difficulty date: March 27, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 33,281 hours, 4,425 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 53-54
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON-ROUTINE CHECK,  SEAT TRACK AT Y- 450, FRAMES 53.9-54 FOUND CORRODED. CORROSION REMOVED IAW SRM 51-74-00 AND FOUND OUT OF LIMITS IAW SRM 53-31-15, FIG 101.  SEAT TRACK R & R IAW SRM 51-42-11.
